# SDR FDEA202101120163

- Difficulty date: January 12, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,898 hours, 27,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BSTA 669 2.5" BELOW STR 26 LT EVALUATED DENT AT BSTA 669, 2.5" BELOW STR 26 LT, IAW SRM 53-00-01-1A ALLOWABLE DAMAGE 1 FIG 101 AND FOUND OUT OF LIMITS DUE TO DISTANCE FROM LAP JOINT.  REPAIRED DENT, IAW SRM 53-00-01-2R REPAIR 6 FIG 201.  THIS IS A CATAGORY A MAJOR REPAIR.
